# SDR ASAA2022091539982

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 628 hours, 218 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WXR FAIL. GROUNDED - YES. CYCLED POWER TO WXR OPS RESTORED AND CHECK OK REF B737-9 AMM 34-41-00.
